# SDR SWAA2022012052189

- Difficulty date: December 11, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 312 TO BS 328 AT LEVEL RBL 31 AT FWD GALLEY AREA ; 2021-558157 / [01] REPLACE WEB-INTERCOSTAL AND FASTENERS LOCATED BTW BS 312 TO BS 328 AT LEVEL RBL 31 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 AND DRAWING 141A5400 REV- SEE INDIVIDUAL SIGN OFFS BELLOW.; [02] REPLACE WEB-INTERCOSTAL AND FASTENERS LOCATED BTW BS 312 TO BS 328 AT LEVEL RBL 31 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 AND DRAWING 141A5400 REV- SEE INDIVIDUAL SIGN OFFS BELLOW. CERTIFIED AS RII  TASK COMPLETED
